How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Singh Your Own Question
Dr. Singh
Dr. Singh, Doctor
Category: Health
Satisfied Customers: 6496
Experience:  MBBS. General Practitioner, experienced in hospital care and primary care.
Type Your Health Question Here...
Dr. Singh is online now
A new question is answered every 9 seconds

I took the 6 day pack of Medrol, and it made me sluggish and

Resolved Question:

I took the 6 day pack of Medrol, and it made me sluggish and wired at the same time. I finished it a little less than 2 weeks ago, and my energy has still not returned to normal, nor has the ability to sleep normally. How long does it take to get your system back to normal?
Submitted: 4 years ago.
Category: Health
Expert:  Dr. Singh replied 4 years ago.
Medrol can cause the symptoms. But they usually resolve in few days. May I ask why you were prescribed Medrol?
Customer: replied 4 years ago.
For a sinus infection that would not go away, to get the inflammation down in the sinuses. I'm on my 5th round of antibiotics, am feeling better, but low on energy. Had a CT scan of sinuses done plus blood work - basic stuff plus checking immune system and all came back normal.
Expert:  Dr. Singh replied 4 years ago.
In your case, we have multiple possible causes for fatigue. Prolonged infection, nutritional deficiency associated with prolonged infection and medication side effects can also cause your symptoms even after the infection has resolved. Medrol is a strong corticosteroid and can cause tiredness for long period. I would suggest waiting for another 1-2 weeks to allow your body to recover. If symptoms do not resolve, do see your doctor for follow up.
Dr. Singh and other Health Specialists are ready to help you

Related Health Questions